ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some perturbation of lp-localized frames

Hasankhani Fard, M. A. (2018) Some perturbation of lp-localized frames. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 75-82. ISSN 00002-3043

[img] PDF
Download (1298Kb)
    Item Type: Article
    Uncontrolled Keywords: frame; frame sequence; lp-localized; lp-self localized
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Jun 2018 13:37
    Last Modified: 19 Jun 2018 13:37
    URI: http://mathematics.asj-oa.am/id/eprint/2599

    Actions (login required)

    View Item